# SDR 04FDEA02184

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEAT TRACK LINK FWD ATTACH BOLT BS 742 RBL 48 WL 205.  *S/D*  CORROSION ON LINK AT BS 742 WAS OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK LINK AND FWD ATTACH BOLT AT BS 742 RBL 48 WL 205 PER SRM 51-30-2, 53-10-1 & 53-10-5 & AT BS 740-760 RBL 45 WL 208.
